# SDR DALA13022330990

- Difficulty date: May 12, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 56,858 hours, 41,423 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL, THE 1L DOOR SLIDE CAME OUT OF THE SLIDE PACK AND DID NOT INFLATE.  IT WAS NOTED THAT THE GIRT BAR WAS NOT ENGAGED WHEN THE SLIDE CAME OUT OF THE PACK.  THE 1L SLIDE WAS REPLACED IAW WC 2500-4484 AND THE REQUIRED INSPECTION WAS COMPLETED.
